MAUDE Adverse Event Report: DUTCH OPHTHALMIC USA ILLUMINATED STEPPED LASERPROBE, 23G / 0.6 M WITH ALCON® CONNECTOR; ILLUMINATED LASER PROBE

DUTCH OPHTHALMIC USA ILLUMINATED STEPPED LASERPROBE, 23G / 0.6 M WITH ALCON® CONNECTOR; ILLUMINATED LASER PROBE
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history lot review: the lot is unknown.Sample analysis: no sample was returned for an evaluation.It was reported it was sent back to us, however has not been received.Conclusion: the reported complaint is not confirmed.At this time, this complaint is closed.The report was filed as an adverse event by the user facility and the facility has not provided any information that a patient had an other serious important medical event.Therefore am submitting this as a correction to the initial report filed by the user facility.
 
Event or Problem Description
We received a medwatch report 1222074-2017-00001.A box was checked off of an adverse event.The user facility has been contacted for follow up information.It has been learned this was not an adverse event.The reporter clarified that the incident was detected prior to surgery when setting up the machine the light turned on alerting that is was not detecting the probe.The device was not used.They used alternative devices for the surgery without further incident.There is no sample to evaluate.

Brand Name
ILLUMINATED STEPPED LASERPROBE, 23G / 0.6 M WITH ALCON® CONNECTOR
Common Device Name
ILLUMINATED LASER PROBE
Manufacturer (Section D)
DUTCH OPHTHALMIC USA
10 continential dr
exeter NH 03853
MDR Report Key6677806
Report Number1222074-2017-00002
Device Sequence Number16636806
Product Code HQF
UDI-Device Identifier08717872016122
UDI-Public08717872016122
Combination Product (Y/N)N
PMA/510(K) Number
K031023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Physician
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date06/29/2017
Patient Sequence Number1